| Model Number |
D023 |
| Medical Device Problem Codes |
High impedance (1291); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was not implanted successfully due to unknown product performance issue.This device was never in service, and a new device was placed.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was attempted to be implanted due to high out of range shock impedance measurements.This device was never in service, and a new device was placed.This device is expected to be returned for analysis.No adverse patient effects were reported.
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.
Event or Problem Description